Preservers for the \(p\)-norm of linear combinations of positive operators. (English) Zbl 1472.47026

Summary: We describe the structure of those transformations on certain sets of positive operators which preserve the \(p\)-norm of linear combinations with given nonzero real coefficients. These sets are the collection of all positive \(p\)th Schatten-class operators and the set of its normalized elements. The results of the work generalize, extend, and unify several former theorems.


47B49 Transformers, preservers (linear operators on spaces of linear operators)
47L20 Operator ideals
Full Text: DOI


[1] Tonev, T.; Yates, R., Norm-linear and norm-additive operators between uniform algebras, Journal of Mathematical Analysis and Applications, 357, 1, 45-53 (2009) · Zbl 1171.47032
[2] Kuo, D. L.-W.; Tsai, M.-C.; Wong, N.-C.; Zhang, J., Maps preserving schatten \(p\)-norms of convex combinations, Abstract and Applied Analysis, 2014 (2014) · Zbl 1473.47014
[3] Nagy, G., Isometries on positive operators of unit norm, Publicationes Mathematicae Debrecen, 82, 183-192 (2013) · Zbl 1299.47072
[4] Jian, L.; He, K.; Yuan, Q.; Wang, F., On partially trace distance preserving maps and reversible quantum channels, Journal of Applied Mathematics, 2013 (2013) · Zbl 1397.81031
[5] Molnár, L.; Timmermann, W., Isometries of quantum states, Journal of Physics A: Mathematical and General, 36, 1, 267-273 (2003) · Zbl 1047.81017
[6] Raggio, G. A., Properties of \(q\)-entropies, Journal of Mathematical Physics, 36, 9, 4785-4791 (1995) · Zbl 0853.94013
[7] McCarthy, C. A., \(C_p\), Israel Journal of Mathematics, 5, 4, 249-271 (1967) · Zbl 0156.37902
[8] Molnár, L.; Timmermann, W., Maps on quantum states preserving the Jensen-Shannon divergence, Journal of Physics A: Mathematical and Theoretical, 42, 1 (2009) · Zbl 1156.81349
[9] Abatzoglou, T. J., Norm derivatives on spaces of operators, Mathematische Annalen, 239, 2, 129-135 (1979) · Zbl 0398.47013
[10] Molnár, L.; Nagy, G., Isometries and relative entropy preserving maps on density operators, Linear and Multilinear Algebra, 60, 1, 93-108 (2012) · Zbl 1241.47034
[11] Busch, P., Stochastic isometries in quantum mechanics, Mathematical Physics, Analysis and Geometry, 2, 1, 83-106 (1999) · Zbl 0931.47060
[12] Nagy, G., Commutativity preserving maps on quantum states, Reports on Mathematical Physics, 63, 3, 447-464 (2009) · Zbl 1180.81012
[13] Molnár, L., Selected Preserver Problems on Algebraic Structures of Linear Operators and on Function Spaces. Selected Preserver Problems on Algebraic Structures of Linear Operators and on Function Spaces, Lecture Notes in Mathematics, 1895 (2007), Springer · Zbl 1119.47001
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.